# SDR TWAA0105201

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 14,783 hours, 2,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE AT THE END OF FIRST CLASS ON LEFT SIDE, RT SIDE ROW 24 TO 27, AND RT SIDE ROW 16 TO 22.  REPLACED LIGHT SOCKET ON LT SIDE OF FIRST CLASS, RECONNECTED LIGHT PLUG AT ROW 24 RT SIDE, AND RECONNECTED LIGHT CONNECTOR AT ROW 22 RT SIDE.  CHECK-C 10-25-00 LAX.
